# SDR UF6A990743

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 325
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - DENT ON FUSELAGE BELOW AND AFT OF REAR BAGGAGE DOOR.  MAINTENANCE REPAIRED DENT IAW BAE ATP SRM 51-10-01.  (M)
